# SDR 2007UALA04663

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 64,021 hours, 10,502 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL LIGHTS FLICKER ON AND OFF AT LEFT SIDE OF FIRST CLASS.  SUSPECT BAD PWR PACK.  PREVIOUS HISTORY.   REPLACED BATTERY POWER SUPPLY PACK. TEST FLOOR EEL LIGHTS. OP CHKS GOOD.
